1 doctor weighed in:

Allergy/itchy skin rash swelling from Effexor (venlafaxine) xr. What's the best way to come off? I see my dr tomoz. Considering tapering off slow n going on prosac

1 doctor weighed in
Dr. Linda Green
Pediatrics - Allergy & Asthma

In brief: See your doctor

It is best to see your doctor for advice in going off a medicine that may be causing a side effect and taking another. In addition medication may be recommended to relieve itching and rash.

In brief: See your doctor

It is best to see your doctor for advice in going off a medicine that may be causing a side effect and taking another. In addition medication may be recommended to relieve itching and rash.
Dr. Linda Green
Dr. Linda Green
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors